# SDR SWAA2024103154275

- Difficulty date: October 28, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD SERVICE DOOR LINING AREA ASSISTANT HANDLE LOOSE 2024-600640<[01] TIGHTENED FWD SERVICE DOOR LINING ASSISTANT HANDLE I.A.W B737-800 AMM 52-41-31-400-802 STEP 3.F ITEM (2).(D);[02] TASK COMPLETED
